Illinois Journal of Mathematics

A characterization of the one-dimensional unimodular projective groups over finite fields

R. Brauer, M. Suzuki, and G. E. Wall

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 2, Issue 4B (1958), 718-745.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255448336

Mathematical Reviews number (MathSciNet)
MR0104734

Zentralblatt MATH identifier
0083.25202

Subjects
Primary: 20.00

Citation

Brauer, R.; Suzuki, M.; Wall, G. E. A characterization of the one-dimensional unimodular projective groups over finite fields. Illinois Journal of Mathematics 2 (1958), no. 4B, 718--745. http://projecteuclid.org/euclid.ijm/1255448336.


Export citation